# SDR CALA2022021800446

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N27515
- Make and model: Boeing 737-9
- Aircraft serial: 43452
- Aircraft time: 3,089 hours, 1,093 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shroud
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seat8 To 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COACH SEATS AISLE END BAY EPL SHROUDS ARE LOOSE 8,9,10,11,12,15,21,23,24,25,26,32,35,36,37,38C. BLANK TRIM SHROUD 9,11,15,22,23,24,26,39D. SECURED ALL ABOVE LISTED EPL AND BLANK TRIM SHROUDS IAW CMM 25-21-65. REF FIG. #16. ALL EPL OPS. CHK. NORMAL.
